On density of the Vassiliev invariants

    Research output: Contribution to journalJournal articleResearchpeer-review


    The main result is that the Vassiliev invariants are dense in the set of numeric knot invariants if and only if they separate knots.Keywords: Knots, Vassiliev invariants, separation, density, torus knots
    Original languageEnglish
    JournalJournal of Knot Theory and its Ramifications
    Issue number2
    Pages (from-to)249-252
    Publication statusPublished - 1999

    Cite this